MAUDE Adverse Event Report: EDWARDS LIFESCIENCES LLC EDWARDS INSPIRIS RESILIA AORTIC VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

EDWARDS LIFESCIENCES LLC EDWARDS INSPIRIS RESILIA AORTIC VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 11500A
Medical Device Problem Codes Insufficient Device Problem Information (3190); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: additional manufacturer narrative: the investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Event or Problem Description
It was learned through implant patient registry that a patient with a 21mm 11500a aortic valve was explanted after an implant duration of 1 years, 6 months due to unknown reasons.The explanted valve was replaced with a 21mm 11060a valved conduit.Edwards lifesciences maintains an implant patient registry.This registry is a patient tracking mechanism for serialized edwards implantable devices (bioprosthetic heart valves and annuloplasty rings), rather than a true post-market surveillance registry.Through the registry, edwards is notified when these devices are implanted.In addition, patient and/or device status may be reported to the registry via the implantation data cards.The information is received from various sources (e.G.Surgeon, hospital, and patient family members) and is not received in the form of a conventional 'customer complaint'.The information reported may or may not be related to the edwards device.
 
Additional Manufacturer Narrative
Dehiscence refers to the separation of the prosthetic valve from the surrounding heart tissue, typically at the sewing ring where the valve is sutured to the annulus.This separation can cause blood to leak around the valve (paravalvular regurgitation), reducing its effectiveness and straining the heart.This generally occurs due to patient-related anatomical factors, such as irregular anatomy, which may lead to increased stress on the surrounding tissue over time.This is often as a result of successive dilation of cardiac structures caused by progressions of valvular disease.There is no evidence to suggest a manufacturing defect caused or contributed to the reported event.Based on the information available, the most likely root cause is patient factors, including the reported patient conditions cad, hld, and htn likely contributed to the reported event.The device history record (dhr) review was completed, and this device passed all manufacturing and sterilization inspections prior to release for distribution.There were no issues identified that would have impacted this event.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Event or Problem Description
It was learned through implant patient registry that a patient with a 21mm 11500a aortic valve was explanted after an implant duration of (b)(6) due to dehiscence.The explanted valve was replaced with a 21mm 11060a valved conduit.Per medical records, patient presented for redo avr due to aortic valve dehiscence with severe regurgitation, in the presence of pseudoaneurysm and healed endocarditis.Intraoperatively, aortic valve was noted to be completely dehisced from the annulus with no evidence of acute endocarditis.Surgeon encountered severe calcification of the aorta and proceeded to perform a partial endarterectomy of aorta.A 21mm 11060a valved aortic conduit was anchored into place.Patient was weaned from bypass and tee demonstrated good biventricular function.Following sternum closure, patient crashed, chest was reopened, and heart was noted to have severe biventricular failure.After being placed on emergent bypass, significant clotting inside the heart was noted.Multiple closed in the left atrium and left ventricle were noted.Patient status was deemed unsalvageable and expired in the or.This is a 78-year-old female patient edwards lifesciences maintains an implant patient registry.This registry is a patient tracking mechanism for serialized edwards implantable devices (bioprosthetic heart valves and annuloplasty rings), rather than a true post-market surveillance registry.Through the registry, edwards is notified when these devices are implanted.In addition, patient and/or device status may be reported to the registry via the implantation data cards.The information is received from various sources (e.G.Surgeon, hospital, and patient family members) and is not received in the form of a conventional 'customer complaint'.The information reported may or may not be related to the edwards device.

Brand Name
EDWARDS INSPIRIS RESILIA AORTIC VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
EDWARDS LIFESCIENCES LLC
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES LLC
one edwards way
irvine CA 92614
Manufacturer Contact
saurav singh
1 edwards way
mle fl2 - office m2013
irvine, CA 92614
9492506615
MDR Report Key23860124
Report Number2015691-2025-10396
Device Sequence Number4671738
Product Code LWR
UDI-Device Identifier00690103194975
UDI-Public(01)00690103194975(17)271113(11)231114
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P150048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11500A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Supplement Date Received by Manufacturer02/06/2026
Initial Report FDA Received Date12/20/2025
Supplement Report FDA Received Date02/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age78 YR
Patient SexFemale